Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 132619, 8 pages
Research Article

New Results on Impulsive Functional Differential Equations with Infinite Delays

1School of Mathematical Sciences, Shandong Normal University, Ji'nan 250014, China
2Department of Mathematics, Shandong University, Weihai, Shandong 264209, China

Received 28 January 2013; Accepted 6 April 2013

Academic Editor: Jinde Cao

Copyright © 2013 Jie Yang and Bing Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Shihuang Hong, Jing Gao, and Yingzi Peng, “Solvability and Stability of Impulsive Set Dynamic Equations on Time Scales,” Abstract and Applied Analysis, vol. 2014, pp. 1–19, 2014. View at Publisher ยท View at Google Scholar